# SDR SWIA201436305

- Difficulty date: February 9, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 28,676 hours, 19,852 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

THE STABILIZER WAS MAX ND TRIM OF 0.9 WHEN THE FLAPS WAS AT 30Â°.  FLT 4707 REPLACED CAPTAIN'S HORIZONTAL STAB TRIM SWITCH AW AMM.
